# SDR UALA2011121506888

- Difficulty date: December 13, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 88,843 hours, 10,850 cycles
- Engine: Pwa PW4056
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 8921340G1
- Part serial: 651
- Condition: Leaking
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WATER LEAK AT DOOR 2L CARPET WET BETWEEN BUSINESS AND FIRST CLASS COMING FROM LAV FWD OF 2L.   WATER FOUND IN THE E & E COMPARTMENT. DRIED & CLEANED CARPET. REPLACED LAVATORY WATER HEATER & MULTIPLE ELECTRICAL BOXES IN E&E COMPT.
